Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 31, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 31, Number 5-6 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 31, Number 5-6 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
The second award of the Bôcher memorial prize
R. G. D. Richardson.
Bull. Amer. Math. Soc. 31 (1925), 193-194
More Information
Full-text PDF Free Access     Request Permissions
The Western Christmas meeting of the Society
Arnold Dresden.
Bull. Amer. Math. Soc. 31 (1925), 195-202
More Information
Full-text PDF Free Access     Request Permissions
The thirty-first annual meeting of the Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 31 (1925), 203-226
More Information
Full-text PDF Free Access     Request Permissions
A correction
D. N. Lehmer.
Bull. Amer. Math. Soc. 31 (1925), 226
More Information
Full-text PDF Free Access     Request Permissions
Life insurance as a social service and as a mathematical problem
Robert Henderson.
Bull. Amer. Math. Soc. 31 (1925), 227-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561032
Simplifications relating to a proof of Sylow’s theorem
G. A. Miller.
Bull. Amer. Math. Soc. 31 (1925), 253-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561033
Reduction of Euler’s equations to a canonical form
J. H. Taylor.
Bull. Amer. Math. Soc. 31 (1925), 257-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561034
Integro-differential equations
I. A. Barnett.
Bull. Amer. Math. Soc. 31 (1925), 263-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561035
A new type of double sextette closed under a binary $( 3,3 )$ correspondence
Louise D. Cummings.
Bull. Amer. Math. Soc. 31 (1925), 266-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561036
Notes
Bull. Amer. Math. Soc. 31 (1925), 280-284
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 31 (1925), 285-288
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An Elementary Treatise on Frequency Curves and their Application in the Analysis of Death Curves and Life Tables, by Arne Fisher.
Reviewer: A. R. Crathorne
Bull. Amer. Math. Soc. 31 (1925), 275-276
Review information
Full-text PDF Free Access
Analytical Mechanics, by Edwin H. Barton.
Reviewer: W. R. Longley
Bull. Amer. Math. Soc. 31 (1925), 276-277
Review information
Full-text PDF Free Access
Clerk Maxwell's Electromagnetic Theory, by H. A. Lorentz.
The Theory of Relativity, Studies and Contributions, by Archibald Henderson, A. W. Hobbs and J. L. Lasley.
Reviewer: C. N. Reynolds, Jr.
Bull. Amer. Math. Soc. 31 (1925), 277
Review information
Full-text PDF Free Access
Einleitung in die Mengenlehre, by A. Fraenkel.
Reviewer: G. A. Pfeiffer
Bull. Amer. Math. Soc. 31 (1925), 278-279
Review information
Full-text PDF Free Access
Theorie der Differentialgleichungen. Vorlesangen aus dem Gesamtgebiet der gewöhnlichen und der partiellen Differentialgleichungen, by Ludwig Bieberbach.
Reviewer: W. D. MacMillan
Bull. Amer. Math. Soc. 31 (1925), 279
Review information
Full-text PDF Free Access